| Model Number |
M00560311 |
| Medical Device Problem Codes |
Failure to Cut (2587); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block e1 (initial reporter address 1): (b)(6).Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.
Event or Problem Description
It was reported to boston scientific corporation that a sensation snare was used in the intestinal tract during an endoscopic polypectomy procedure performed on (b)(6) 2026.During the procedure, the supporting force was insufficient, causing the wire to slip from the tissue surface when tightened, and preventing the target polyp from being captured.The procedure was completed with a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.